# SDR YENA201810220705

- Difficulty date: October 22, 2018
- Submitted: October 26, 2018
- Operation: Air carrier
- Aircraft: N621JB
- Make and model: Airbus A320-232
- Aircraft serial: 2491
- Aircraft time: 53,380 hours, 18,902 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION WAS DISCOVERED ON FLOOR STRUCTURE, SEAT TRACK Y765, FR 62 +8.00", STR 23L. CORROSION MEAS. 3.90"L X .772"W X .063" D. MATERIAL LOSS = 29%; CORROSION THAT IS BEYOND ALLOWABLE LIMITS, PER SRM 53-41-15-283-001 ON SEAT TRACK Y765, FR 62, STGR23L. REMOVED AND REPLACED NOTED FLOOR TRACK PER SRM 51-72-11, SRM 51-42-11 AND DWG D53472770.
